# SDR 2002F00165

- Difficulty date: December 16, 2001
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STABILIZER LEADING EDGE PANEL NR 9545 HAS A CRACKED RIB AT 94 INCHES FROM LOWER END OF 10TH RIB.  (M)
